Volume 55, Issue 1
$s$-Sequence-Covering Mappings on Metric Spaces

Xiangeng Zhou & Li Liu

J. Math. Study, 55 (2022), pp. 54-66.

Published online: 2022-01

Export citation
  • Abstract

In this paper, we introduce and study $s$-sequence-covering mappings and 1-$s$-sequence-covering mappings, obtain some characterizations of $s$-sequence-covering and compact images of metric spaces, and prove that every $s$-sequence-covering and compact mapping in first-countable spaces is a 1-$s$-sequence-covering mapping.

  • Keywords

Statistical convergence, $s$-sequence-covering mappings, 1-$s$-sequence-covering mappings, compact mappings.

  • AMS Subject Headings

54A20, 54B15, 54C08, 54D55, 40A05, 26A03

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

56667400@qq.com (Xiangeng Zhou)

429378220@qq.com (Li Liu)

  • BibTex
  • RIS
  • TXT
@Article{JMS-55-54, author = {Xiangeng and Zhou and 56667400@qq.com and 22006 and Department of Mathematics, Ningde Normal University, Ningde 352100, China and Xiangeng Zhou and Li and Liu and 429378220@qq.com and 22007 and Department of Mathematics, Ningde Normal University, Ningde 352100, China and Li Liu}, title = {$s$-Sequence-Covering Mappings on Metric Spaces}, journal = {Journal of Mathematical Study}, year = {2022}, volume = {55}, number = {1}, pages = {54--66}, abstract = {

In this paper, we introduce and study $s$-sequence-covering mappings and 1-$s$-sequence-covering mappings, obtain some characterizations of $s$-sequence-covering and compact images of metric spaces, and prove that every $s$-sequence-covering and compact mapping in first-countable spaces is a 1-$s$-sequence-covering mapping.

}, issn = {2617-8702}, doi = {https://doi.org/10.4208/jms.v55n1.22.04}, url = {http://global-sci.org/intro/article_detail/jms/20193.html} }
TY - JOUR T1 - $s$-Sequence-Covering Mappings on Metric Spaces AU - Zhou , Xiangeng AU - Liu , Li JO - Journal of Mathematical Study VL - 1 SP - 54 EP - 66 PY - 2022 DA - 2022/01 SN - 55 DO - http://doi.org/10.4208/jms.v55n1.22.04 UR - https://global-sci.org/intro/article_detail/jms/20193.html KW - Statistical convergence, $s$-sequence-covering mappings, 1-$s$-sequence-covering mappings, compact mappings. AB -

In this paper, we introduce and study $s$-sequence-covering mappings and 1-$s$-sequence-covering mappings, obtain some characterizations of $s$-sequence-covering and compact images of metric spaces, and prove that every $s$-sequence-covering and compact mapping in first-countable spaces is a 1-$s$-sequence-covering mapping.

Xiangeng Zhou & Li Liu. (2022). $s$-Sequence-Covering Mappings on Metric Spaces. Journal of Mathematical Study. 55 (1). 54-66. doi:10.4208/jms.v55n1.22.04
Copy to clipboard
The citation has been copied to your clipboard